# SDR COMA0260444

- Difficulty date: July 19, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 15,027 hours, 14,080 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Channel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEB AND CHANNEL IN THE R/H MLG BAY @ F.S. 50.45 WERE INADVERTANTLY DAMAGED DURING GEAR RETRACTION.TRIMMED OUT DAMAGED WEB SKIN AND REPROFILED THE CHANNEL LIP. EDDY CURRENT INSPECTION WAS PERFORMED TO ENSURE CHANNEL INTEGRITY, FILLER AND REPAIR DOUBLER WERE FABRICATED FROM 2024-T3" 0.063" P/O #22808/1. REPAIR ANGLE WAS FABRICATED FROM S6144-13 PREFORMED ANGLE AND 2 EA REAPAIR STRAPS WERE FABRICATED FROM 2024-T3 0.032" P/O #18715/1. REPAIR PARTS WERE INSTALLED "WET" USING PR 1422 B SEALANT AND PROTECTIVE FINISH WAS RESTORED. WORK WAS PERFORMED I/A/W WVAC E.O. 601R-53-3378 APPROVED BY 8110-3 DATED 07/19/2002. REF COMAIR W/O 29978, MX LOG PAGE 520538 AND WVAC C/O 7116902.
